Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  what is panderm plus cream and

Total Views: 382

what is panderm plus cream and his side effects and benefits

PAST HISTORY : marks on face

This question is not answered yet.
However we found following similar queries already answered by doctors on healcon in past.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

honourable doctor good morning . I am Shiv from UP(India) I am 16 years old 12 years ago, I was injured so during that time 24 stitch marks were putted in my chick. For removing this stitch marks ,which cream or capsules is most suitable and which cream I will have to use

  Doctor's Answer

NO CREAM or capsule can help now ...
Read Full Answer


Doctor, I applied a skin shine cream by cadila on my face for two days and on third day i notice red rashes and skin peeling please suggest me what should i do to ease my rashes and skin peeling? And please suggest me a good cream for my acne marks. Thank you.

  Doctor's Answer

You have use sun screen lotion which is having SPA 50 ...
Read Full Answer


Hi sir in my face marks are there i show to doctor he suggest aloedrem F cream . But i have one confusion it is really work or not because next week my engagement is there so... Please how to use and its useful for me plz confirm..

  Doctor's Answer

AROGYAM PURE HERBS FACE CARE KIT ...
Read Full Answer


Hi sir...my skin tone is dark so I am start using skin shine cream cadila.... So it has any harmful effects on skin..... I had see on Google that it causes cancer... So this news is true?? Plz help me and suggest how to use cream.... And i have also pimples on my face.... Thank you.

  Doctor's Answer

Dear Raveena, you should not use prescription creams without a dermatologist's guidance. If you use medicated creams without appropriate oversight, you run the risk of a lot of skin side effects that can take years to go away. Please do book an appointment with a dermatologist as soon as possible. ...
Read Full Answer


I have used panderm plus cream for 1year Now that product banned Now my face became darker n redness What should I do now sir??

  Doctor's Answer

Unfortunately, you do need to see a dermatologist to treat your issue. Without seeing your skin, no one can guide you appropriately or safely. Do book an appointment with a dermatologist, or you can book an online consultation with me at *********@*****.com ...
Read Full Answer


Doctors Related to

Dr. Kiran Lohia

  • Dermatologist
  •  New Delhi, India

Dr. Rajendra Prasath A

  • Dermatologist
  •  Chennai, India

Dr. HARSH Amin

  • Plastic and Cosmetic Surgeon
  •  Ahmedabad, India

Dr. Arun Desai

  • Ayurvedic Medicine
  •  Belgaum, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
hi am 18 years old and suffering from acne i have been recommended panderm plus cream by one of my friend can i use it for pimples
1 Answer
I have used panderm plus cream for 1year Now that product banned Now my face became darker n redness What should I do now sir??
2 Answers
Hello Doctor, This is suresh and i'm 22 yrs. old.. I have been using skinlite (hydroquinone+tretinoin+mometasone furoate) cream since 2+ years, my face became fairer than before. But i have been experiencing that, as soon as I stop using it my skin becomes very dark and acne and redness when i go out or if i do any hard physical work, which makes me very conscious. i'm aware of the above side effects already.But i couldn't dare to stop using it. Now i have decided to stop using it. i know my face will become more dark than my original. But i need your support to control that effects. And now i'm working in Dubai and i'll be very much thankful to you, if you suggest me a proper way to avoid side effects and to cure my skin and to avoid too much darkness now?
1 Answer
Hi am using PANDERM + cream since once year and i can see good effect on my face.. Recently i got to know that it will harm skin and leads to many skin problem once if we stop using that. Now i want to stop using that without any side effects.. can you pls suggest me which alternative i can use after stop applying PANDERM plus to avoid side effect ?
1 Answer
Hi doctor.i have brown spots on my face and inner parts.and dark at private areas.how can i get rid of this problem.pls suggest me a cream without side effects.
1 Answer
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -